# SDR P5CA9500756

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULGE AT RIGHT WING FRONT SPAR LOWER CHORD AT WS 1520.  REPAIRED PER BOEING SRM 57-30-03 FIG 9.
